| Model Number |
RNS-300M-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
07/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The patient reported pain and discomfort at implant site.To improve patient comfort, the decision was made to return to the operating room where the skull was shaved around the ferrule to allow it to sit more flush with the skull.A new ferrule was then implanted and the existing neurostimulator placed back in the ferrule.There is no indication of product malfunction or failure.The rns neurostimulator remains implanted and programmed for detection and stimulation.